# SDR AU960138

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 2762114003
- Condition: Cracked
- Location: Engine Mounting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER LH ENGINE MOUNT FOOT CRACKED IN AREA OF FLANGE WELD TO TUBECLUSTER - CRACK APPEARS TO BE LACK OF FUSION BETWEEN THE WELD ANDTHE FLANGE/WASHER - WELD APPEARS TO BE ORIGINAL
